Jump to content
Important Survey - Please Participate ×

Have you tapered Trazadone, and was it hard to get off of??


[fe...]

Recommended Posts

Hello!  Yes I have tapered off of trazadone and it was difficult for me.  The withdrawal started about 3 days after my last dosage and I had really bad mood swings, crying spells, anxiety, irritability, inability to sleep.  It was not fun.
Link to comment
Share on other sites

It makes a huge difference how long you have been on the drug--how long is your usage?

 

In general, higher doses of the ADs can be dropped more quickly, but as you get lower in dosage you need to slow down. Don't jump from too high a dosage.

Link to comment
Share on other sites

Thanks meowie, and downtongirl,

I still plan on going slow. I can't imagine going through another withdraw. I don't deserve this nightmare of drug withdrawal!! Thanks for responding..

Link to comment
Share on other sites

Hi jackson1,

I'm going on 16 mos benzo free. The acute symptoms for me were pretty bad, severe panic attacks for 3 weeks, lack of sleep, paranoia, fast pounding heart, diarrhea, extremely cold,..I had to wear a coat inside, and this was during the summer. I also wore 3 pairs of socks, my feet were freezing cold.

Link to comment
Share on other sites

Thanks meowie, and downtongirl,

I still plan on going slow. I can't imagine going through another withdraw. I don't deserve this nightmare of drug withdrawal!! Thanks for responding..

 

Hi Ferggie,

 

It really might not be as bad as you think!  I just tapered risperdal and it wasn't too terrible.. I'm so glad I'm off of that now!

 

If you can exercise during your taper it really helps in dealing with all of the crazy brain symptoms - I forced myself to go to the gym and I was always so glad I went..

 

I know what you're saying though.. It's bad enough dealing with benzo withdrawal, but now other withdrawals as well?  Ugh, it seems like too much sometimes.. I have to taper adderall in a few more months, and that one is going to be tough too.. (I fear..). But maybe not?

 

Well, good luck and we're here for you!

 

Eric

Link to comment
Share on other sites

Hi Eric,

Good luck on your adderall taper ..if u can handle benzo wd u can do anything !!

I forced myself to start exercising this week. I started walking, and lifting weights ..I feel better already, even though I'm forcing myself to do it. I know it'll help my screwed up head lol..

Link to comment
Share on other sites

Thanks meowie, and downtongirl,

I still plan on going slow. I can't imagine going through another withdraw. I don't deserve this nightmare of drug withdrawal!! Thanks for responding..

 

No you don't, none of us do.  This is an absolute disaster for us.  The issue is really that we are fragile as is.

Link to comment
Share on other sites

Thanks Dan,

This is a nightmare none of us deserves. I've been researching traz withdraw and it's similar to benzos! I'm going to go through similar wd as I did with benzos!! And I don't have much support at home either. My husband just doesn't understand.

Link to comment
Share on other sites

  • 2 weeks later...
I just replied about my recent trazodone withdrawal on another thread.  It must not be working for many of us.  I waited 7 months post benzos, then decided to taper off this drug that wasn't helping me sleep.  I tapered off of 100mg by reducing 25mg every 10 days, as recommended by my doctor.  (took about a month)  I did not even realize that it is an anti-depressant, as I was prescribed it for sleep.  After my taper was finished, I sank into the worst depression for almost 6 weeks.  I may have tapered too fast, not sure.  I'm glad I did it though.  I am sleeping better for the most part, and the depression is gone.
Link to comment
Share on other sites

×
×
  • Create New...